Bayesian inference for stochastic epidemics in populations with random social structure

Britton, Tom, O'Neill, Philip D. . Scandinavian Journal of Statistics 2002. 29 (3) :375-390

Locate this article in:

Bibtex

@article{CIS-182126,
  Author = {Britton, Tom and O'Neill, Philip D.},
  Title = {Bayesian inference for stochastic epidemics in populations with random social structure},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {29},
  Number = {3},
  Year = {2002},
  Pages = {375--390},
  Keywords = {Metropolis-Hastings algorithm, random graphs, Markov chain Monte Carlo methods, stochastic epidemic models}
}

Similar articles